Dear Dr. Borigini, I have chronic lower back pain and hip pain related to a herniated disc, degenerative disc disease, stenosis , and arthritis in my spine and hips. I had surgery about 3 years ago to repair nerve root damage caused by a botched laminectomy about 4 years ago. The nerve damage resulted in foot drop in my right foot/calf. My question is that recently, I have noticed that when I stand or sit for more that about 5-10 minutes my feet (both) start to feel like, well, the only way I can describe it is if you have been working on your feet for about 8-10 hours. They feel swollen and painful. They do not change color or anything, at least not that I can tell. But when I lift one up, changing my weight from one to the other, it feels like the blood is rushing back to that foot. The only way to relieve the "pressure" is to sit and raise both my feet up on a stool or coffee table. I hope you can understand what I am describing. If you have worked on your feet all day you know the fe...
I recently saw the following question:
My feet feel like something is stuck to the bottom of them all the time. They burn sometimes and sometimes they feel like pins are sticking in them. What can I take to make them feel better? I have type 2 diabetes, and am taking Glucophage.
Sounds like you probably have diabetic nerve damage. This presents with numbness, dysesthesias (odd and somewhat painful sensations), and/or pain in the feet. This form of neuropathy is frequently called peripheral neuropathy (or more precisely, distal symmetric sensory polyneuropathy). It is common in people with diabetes, and is usually attributed to long-term lack of control of diabetes – but it may also have additional causative factors including (among others) alcohol abuse, neurotoxic medications, and vitamin B12 deficiency. These should be investigated, and if present, treated. If no other factors are found, then the standard treatments for peripheral neuropathy s...
Generic Name: EMOLLIENTS - TOPICAL Cool Bottoms Top Precautions
Before using this product, tell your doctor or pharmacist
if you are allergic to any of the ingredients (e.g., urea, lactic acid) in the
product; or if you have any other allergies. This product may contain inactive
ingredients, which can cause allergic reactions or other problems. Talk to your
pharmacist for more details.
Before using this medication, tell your doctor or
pharmacist your medical history, especially of:
This medication may make you more sensitive to the sun.
Check the label for any warnings or ask your doctor or pharmacist if you need
to take any special precautions when in the sun. Your doctor/pharmacist may
suggest using a sunscreen, wearing protective clothing when outdoors, and
avoiding prolonged sun exposure, tanning booths, and sunlamps.
Some products may stain/discolor clothing. Ask your doctor
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.